On a class of partially invariant solutions of plane gas flows
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1825-1827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a22,
author = {S. V. Meleshko},
title = {On a class of partially invariant solutions of plane gas flows},
journal = {Differencialʹnye uravneni\^a},
pages = {1825--1827},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a22/}
}
S. V. Meleshko. On a class of partially invariant solutions of plane gas flows. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1825-1827. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a22/